TENTATIVE

Reports to Commissioners Tuesday, January 14, 2025

Executive Session				
	8:30 a.m. – 9:00 a.m.	30 minutes	Commissioners	

Round Table / Trade Association / Committee Reports

-	· · · · · · · · · · · · · · · · · · ·	
9:30 a.m. – 10:00 a.m.	30 minutes	Commissioners

Moss Adams Entrance Conference

10:00 a.m. – 11:	00 a.m. 🛛 6	60 minutes	30-minute Presentation;	Jennifer Sager,
			15-minutes Q&A	Moss Adams Group
			15-Break	

NERC/WECC R&C Program Report

11:00 a.m. – 12:00 a.m.	60 minutes	30-minute Presentation;	Glen Pruitt
		15-minutes Q&A	
		15-Break	

Executive Session

(12:00 p.m. – 12:55 p.m.)

Swearing in of Commissioners Wilson and Flint

(1:00 p.m. – 15 minutes) – Honorable Judge Hill

Dam Safety Business Report

After business meeting	60 minutes	30-minute Presentation;	Zach Ruby,
		15-minutes Q&A	Rebecca Simpson
		15-Break	

Executive Session

(After business meeting)